MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the inserter of the preloaded device bent over the intraocular lens (iol) instead of pushing it out.There was no patient contact.The event was observed when inserting into the eye.No further information is available.
 
Additional Manufacturer Narrative
Correction and additional information: section b5: additional: subsequent follow up information received from the surgery center confirms that the issue inserter bent over the lens was associated with a different serial number (sn(b)(6) and the actual issue associated with the serial number captured in the report medwatch 2648035-2021-07315 was torn cartridge.There was no patient contact.Section h6: additional: medical device problem code: 1135 - crack upon reviewing the complaint folder, it has been determined that the original issue with the preloaded intraocular lens (iol) was torn cartridge and the issue occurred prior to any patient contact.Based on our reportable criteria, this report is no longer a reportable event.Therefore, an emdr is required to state that no further follow ups will be sent out under medwatch 2648035-2021-07315.G8: correction: in review of medwatch 2648035-2021-07315 and per new information received, this event has been assessed not reportable.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11378708
Report Number2648035-2021-07315
Device Sequence Number3785967
Product Code HQL
UDI-Device Identifier05050474558489
UDI-Public(01)05050474558489(17)221218
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000310
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1